Probability Theory and Related Fields

, Volume 78, Issue 3, pp 403–417

The law of large numbers in locally convex spaces

  • V. Dobrić

DOI: 10.1007/BF00334203

Cite this article as:
Dobrić, V. Probab. Th. Rel. Fields (1988) 78: 403. doi:10.1007/BF00334203


The law of large numbers is extended to random elements taking values in locally convex spaces. The necessary and sufficient conditions for the law are given in a large class of locally convex spaces, vix. ℱ normed spaces. This class includes, among others, the test function spaces and the distribution spaces.

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • V. Dobrić
    • 1
  1. 1.Department of MathematicsLehigh UniversityBethlehemUSA
  2. 2.Department of MathematicsFGG- ZagrebZagrebYugoslavia

Personalised recommendations